# SDR UALA2012022000976

- Difficulty date: February 18, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 80,880 hours, 13,000 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP INOP AT CROSS AISLE IN FWD GALLEY.  RPR'D RIBBON CABLE IN LEFT AISLE NEAR SEAT 1A, OPS CHECKS NORMAL.
